# SDR 95ZZZM124

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 40
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 3427 - HPN-PHL - DURING PREFLIGHT WALKAROUND, TWO RED EMERGENCY FLOOR LIGHTS WERE FOUND INOP AT ROW 1.  SECURED THE CONNECTOR UNDER THE FLOOR AT ROW 1.
